ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Смешанная краевая задача для вырождающихся нелинейных уравнений типа Соболева высокого порядка

Акопян, Г. С. and Шахбагян, Р. Л. (1995) Смешанная краевая задача для вырождающихся нелинейных уравнений типа Соболева высокого порядка. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 30 (1). pp. 21-38. ISSN 00002-3043

[img]
Preview
PDF
Download (2040Kb) | Preview
    Item Type: Article
    Additional Information: Mixed boundary value problem for high order Sobolev type nonlinear degenerate equations.
    Uncontrolled Keywords: Hakobian G. S., Shakhbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Nov 2012 11:21
    Last Modified: 13 Feb 2013 11:35
    URI: http://mathematics.asj-oa.am/id/eprint/806

    Actions (login required)

    View Item